HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Open to All Other Health Topics (https://www.healthboards.com/boards/open-all-other-health-topics/)
-   -   Pathetic!!! (https://www.healthboards.com/boards/open-all-other-health-topics/418055-pathetic.html)

talk920 08-10-2006 10:19 AM

Pathetic!!!
 
Its Been A Month And I Have No Help From Withdrawals From Amphetamine Pills! I Look And Look And Post And Post And Even Where I Live Try To Find Medicine Doctor Specialists To Help Me Through This And They Either Can't See You Until Like 3 Weeks Or Says To Call Them Back!! I Need An Apointment Asap! This Has Been Going On Long Enough! Why Is It So Hard To Get Some Damn Help Around Here! Do People (doctors) Not Care??!!!

curiousforever 08-10-2006 02:07 PM

Re: Pathetic!!!
 
have you tried the emergency room?

princesspixie 08-10-2006 02:38 PM

Re: Pathetic!!!
 
Have you tried searching for "help getting off amphetamine pills" on google? I did that and it came up with some stuff that might be helpful. I know we are not supposed to post sites so I will let you do the search yourself, but please don't give up. Keep searching for help. I wish I could help you more, but maybe reading the experiences of others who got off of it will help you more than getting advice from those of us who have never gone through the pain of what you are facing now.

You've taken the first step - admitting that you need help. I say good for you. Keep it up!:)

talk920 08-11-2006 06:48 AM

Re: Pathetic!!!
 
I am not addicted to Amphetamines... it was something a children's doctor perscribed to me and i do not have add i just took it because it made me feel good. it was like adderall Amphetamine salts 10mg. but you see it has been a month now and like 1 or 2 weeks now and i still feel weak like a slight numbness that will not go away.. i went to another doctor and he said that even if the meds are out of my system i can still be withdrawaling according to the way the person's body reacts.. but you see.. i cna't hold on much longer ... its like i need a relief from this its been way too long i need some other medication to help me get through it because i don't know how long this is going to take and when its going to stop! Has anyone ever gone through this? a month or more withdrawaling from meds?

Misty800 08-11-2006 01:26 PM

Re: Pathetic!!!
 
Hang on to your britches, because withdrawal is sometimes longer than we think it should be.

Did you stop the med cold turkey? If so, your body will have withdrawal very quick. Tapering off usually works better. Your doctor should have told you how to do the taper off. Follow your doctor's instructions. Withdrawal symptoms last longer for some people than others.

After I stopped Librium the withdrawal symptoms could have come back on me anytime during the next 18 months. I was so glad when that time passed and I was free and clear of withdrawal symptoms for good. I had withdrawal symptoms for 8 months.

Now that you are in withdrawal keep your head up, live with it and you will be over it before too long. No, 1 month is not too long to still have symptoms of withdrawal. The sympathetic nervous system is not very forgiving when it comes to drugs.

talk920 08-12-2006 01:29 PM

Re: Pathetic!!!
 
I am holding on as much as i can.. the doctor gave me xanax for panic attacks and i hope i don't get addicted to that. its 25mg the lowest dose ,and i am cutting them in half.

Misty800 08-13-2006 01:22 PM

Re: Pathetic!!!
 
I found that taking deep breaths and slow exhales will help relieve anxiety. In fact I rebreathed in a lunch paper sack many times to relieve anxiety. Check out hyperventilation, learn lots about our breathing. It does calm the central nervous system.


All times are GMT -7. The time now is 02:07 PM.